# SDR SWIA201229766

- Difficulty date: February 2, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 28,836 hours, 39,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT T BRACKET JUST AFT OF PASSENGER DOOR ENTRANCE HAS CORROSION AT FRAME 16.  (C-CHECK)  REPLACED PASSENGER CABIN FLOOR SUPPORT T BRACKET PER SRM.
